Alert archive / Kansas / Tornado Warnings in 2025

Tornado Warning 30, NWS Goodland, KS

June 30, 2025Graham County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 30, 2025, 2:25 AM CDT for Graham County, Kansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2025, 2:25 AM CDT (07:25 UTC)
Expired
Jun 30, 2025, 2:57 AM CDT
In force
32 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

County Graham County, KS

The radar

The Goodland radar (KGLD), 152 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:55 AM CDTTSTM WND GST 591 Ne Hill City, KSSite KHLC reports 59 mph wind gust.
Jun 30, 3:02 AM CDTTSTM WND GST 601 Ne Hill City, KSSite KHLC reports 60 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 11:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
2377 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

825 
WFUS53 KGLD 300725
TORGLD
KSC065-300815-
/O.NEW.KGLD.TO.W.0030.250630T0725Z-250630T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
225 AM CDT Mon Jun 30 2025

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Central Graham County in northwestern Kansas...

* Until 315 AM CDT.

* At 225 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles south of Lenora, or 12 miles northwest of Hill
  City, moving southeast at 25 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hill City around 245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3943 9961 3914 10006 3938 10016 3948 10016
      3957 10001 3957 9996
TIME...MOT...LOC 0725Z 311DEG 20KT 3949 10002 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Alexander
3 follow-up statements
528 
WWUS53 KGLD 300735
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
235 AM CDT Mon Jun 30 2025

KSC065-300815-
/O.CON.KGLD.TO.W.0030.000000T0000Z-250630T0815Z/
Graham KS-
235 AM CDT Mon Jun 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR CENTRAL
GRAHAM COUNTY...

At 235 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northeast of Morland, or 8 miles northwest of
Hill City, moving southeast at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Hill City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3943 9961 3914 10006 3938 10016 3944 10016
      3957 10001
TIME...MOT...LOC 0735Z 323DEG 22KT 3941 9999 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Alexander
248 
WWUS53 KGLD 300746
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
246 AM CDT Mon Jun 30 2025

KSC065-300815-
/O.CON.KGLD.TO.W.0030.000000T0000Z-250630T0815Z/
Graham KS-
246 AM CDT Mon Jun 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR CENTRAL
GRAHAM COUNTY...

At 246 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Morland, or 6 miles west of Hill City,
moving southeast at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hill City, Morland, and Penokee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3914 10006 3931 10013 3948 10007 3949 9992
      3939 9967
TIME...MOT...LOC 0746Z 315DEG 16KT 3938 9997 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Alexander
198 
WWUS53 KGLD 300757
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
257 AM CDT Mon Jun 30 2025

KSC065-300807-
/O.CAN.KGLD.TO.W.0030.000000T0000Z-250630T0815Z/
Graham KS-
257 AM CDT Mon Jun 30 2025

...THE TORNADO WARNING FOR CENTRAL GRAHAM COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Kansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.

Remember, a Severe Thunderstorm Warning still remains in effect for
Graham County until 4 AM.

&&

LAT...LON 3914 10006 3931 10013 3948 10007 3949 9992
      3939 9967
TIME...MOT...LOC 0755Z 311DEG 20KT 3934 9991 

$$

Alexander

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 30, 12:28 AM CDT, 1 hour 57 minutes earlier. Its key messages:

  • Severe storms are expected this evening. Wind gusts of 70 MPH and ping-pong ball hail are the main threats.
  • Potential for blowing dust where rain has not occurred over the last day or so.
  • Flooding in low lying areas tonight may occur where prolonged rainfall occurs. Favored area is north of I-70 and east of a Goodland to Benkelman line.
  • Mostly dry after today with chances for storms returning Independence Day weekend.
Area forecast discussion, Jun 30, 12:28 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1128 PM MDT Sun Jun 29 2025

.KEY MESSAGES...

- Severe storms are expected this evening. Wind gusts of 70 MPH
  and ping-pong ball hail are the main threats.

- Potential for blowing dust where rain has not occurred over
  the last day or so.

- Flooding in low lying areas tonight may occur where prolonged
  rainfall occurs. Favored area is north of I-70 and east of a
  Goodland to Benkelman line.

- Mostly dry after today with chances for storms returning
  Independence Day weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1146 AM MDT Sun Jun 29 2025

Latest upper air analysis shows a long wave trough over the Northern
CONUS, with a ridge over the Desert Southwest and a short wave
trough over the Central Plains.  At the surface a weak cold front
had moved through the forecast area, turning winds to the east
behind it.  Morning radar imagery showed storms forming along this
front in North Central KS.  Satellite imagery showed gravity waves
extending up to atleast the mid troposphere behind the front.  North
of the first front was a secondary frontal boundary.  Gravity waves
were also evident behind this second frontal boundary.  Midlevel
clouds are forming along the second frontal boundary as it moves
south.  The front is moving south faster than the clouds, causing
the subsidence behind the front to erode the cloud cover.

For the rest of today, the forecast continues to be rather messy
depending on where the second frontal boundary triggers
thunderstorms.  Most near term model data indicates the secondary
front is what storms will form off of later this afternoon.  The
question is where will the front be by that time.  Based on the
speed of the secondary front, it should be over Southwest Kansas by
mid afternoon, assuming outflow from the storm activity currently
well east of Dodge City does not push the front back north some.  If
the front is not pushed back north, thunderstorm activity along it
will be well south of the forecast area this afternoon.

Focus for storm activity tonight is on the line of storms that will
move east out of Colorado this evening.  New model data continues to
support this being the main show for storm activity.  The latest
short term model ensemble data shows rather wide spread wind gusts
of 60-70 MPH, with some localized areas of 80 MPH gusts.  The data
is indicating the outflow winds should remain tied to the line of
storms instead of racing out ahead of the line.  This will allow the
storms to maintain their intensity/organization.  The worst winds
will be along the point of any bow that forms, which looks to occur
in Northwest Kansas.  The 0-3km bulk shear is perpendicular to the
line, however the shear is quite weak; around 15-20 kts at most.
However the 0-6km bulk shear is 30 kts and is also perpendicular to
the line.  This continues to raise concern for brief spinups
tornadoes occurring along the line of storms; which looks more
likely than the last couple of nights given the outflow winds should
stay with the storm activity not ahead of it.  If tornadoes do form
they will be rain wrapped.  Large hail does not look to be a threat
as storms merging together. However, early in the evening, any lone
storms may pose a threat for large hail before merging into the line.

Another hazard gaining attention is the heavy rain/flooding.
Propagation vectors are around 20 MPH tonight, quite slow.  So while
the leading edge of the storm activity may move through rather
quickly, the storm activity as a whole may not move as fast.  If
this occurs it will cause the storm activity to expand in coverage
to the east; as is being show in some of the near term model data.
The favored area for the heavy rainfall is the northern half of the
forecast area late evening through the rest of the night.

Tonight a stout upper level short wave trough moving from Southeast
Wyoming then Central Nebraska will dip south into the northeast part
of the forecast area overnight.  There is expected to be storm
activity with this upper level short wave trough, which may merge
with the ongoing storm activity over the forecast area.  The merging
of this storm activity may enhance the potential for flooding. Deep
layer shear is 20-30 kts overnight.  However winds vertically are
around 20kts consistently which is not too supportive of severe
thunderstorms; more like storms pulsing in intensity.  With storms
likely in a group already, the main threat should continue to be
straight-line wind gusts along with heavy rainfall/maybe even
flooding if heavy rainfall persists over the same area long enough.
This storm activity should move east/southeast of the forecast area
around 7 AM CT Monday morning, if not before.

&&

.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 1146 AM MDT Sun Jun 29 2025

Monday will be cooler given the cooler air mass moving in behind the
cold front from today.  Soundings show an inversion present during
the morning, with elevated CAPE available.  However, this looks to
be behind the upper level short wave trough that is moving through
from the storm activity during the night.  The upper level ridge to
the west strengthens, which should route storms to the southwest of
the forecast area that would come off the mountains. Model consensus
continues to show no storm activity for the forecast area, which
seems reasonable.  Highs for Independence Day and Saturday are
seasonal, in the 90s.

Through Wednesday the forecast looks dry for the most part.  The
ridge over the Great Basin on Monday shifts east to the Central
Plains. This will route storm activity north of the forecast area.
During the latter half of the week the ridge may shift east of the
forecast area.  If this happens, that would allow upper level short
wave troughs to move over the forecast area.  Models show one such
short wave trough moving through Friday night, which will have a
large impact on Independence Day activities.  Additional rounds of
storm activity could happen each evening through the weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1119 PM MDT Sun Jun 29 2025

For KGLD... VFR conditions are forecast, but storms remain
possible through 10Z. The best chances are during the first few
hours. A few storms might be able to move over the terminal,
though current trends keep it just south. After 10Z (but as
early as 08Z), storms are forecast to be away from the terminal
and allow for clearing skies for the remainder of the period.
Winds could vary in direction with outflows from the storms, and
then steady from the north through the day. Storm gusts could
reach 40-50 kts.

For KMCK... VFR conditions are forecast, but storms are expected
through the first few hours. A line of stronger storms is
forecast to move in from the northwest around 07-08Z. This line
has produced gusts to 50 kts. Heavy rain could also lower
visibility to a few miles or less. Once the storms pass (likely
around 0830Z, but potentially 10Z), clearing skies are forecast
with winds becoming more steady from the north. Speeds would
likely remain around 10-15 kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

SHORT TERM...JTL
LONG TERM...JTL
AVIATION...KAK
Hazardous weather outlook, Jun 30, 12:20 AM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1120 PM MDT Sun Jun 29 2025

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-010530-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1120 PM MDT Sun Jun 29 2025 /1220 AM CDT Mon Jun 30 2025/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

A Severe Thunderstorm Watch is in effect until 6am central time for
counties along and east of a line from Hitchcock to Graham.

Severe storms with gusts up to 70 mph and hail up to one and a half
inches remain possible through the night, with the best chance for
the areas under the severe thunderstorm watch.

Isolated instances of flooding and flash flooding may occur tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Any reports of severe weather are appreciated.

In the hours before

Special weather statement, Jun 30, 12:57 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Goodland KS
1257 AM CDT Mon Jun 30 2025

KSZ003-004-300630-
Norton KS-Decatur KS-
1257 AM CDT Mon Jun 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NORTON AND CENTRAL
DECATUR COUNTIES THROUGH 130 AM CDT...

At 1257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles south of Wilsonville to near Oberlin.
Movement was east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northwestern
Norton and central Decatur Counties, including the following
locations... Kanona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Kansas.

&&

LAT...LON 3960 10045 3988 10064 4000 10039 4000 9989
TIME...MOT...LOC 0557Z 283DEG 14KT 4003 10014 3981 10049

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Alexander
Special weather statement, Jun 30, 12:59 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Goodland KS
1259 AM CDT Mon Jun 30 2025

KSZ028-300630-
Logan KS-
1259 AM CDT Mon Jun 30 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LOGAN COUNTY THROUGH 130
AM CDT...

At 1259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles east of Winona to 12 miles southwest of
Russell Springs. Movement was east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Winona around 105 AM CDT.
  Russell Springs around 110 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3877 10148 3878 10148 3905 10133 3914 10117
      3913 10096 3875 10122
TIME...MOT...LOC 0559Z 249DEG 10KT 3906 10117 3882 10138

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Alexander
Special weather statement, Jun 30, 1:07 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Goodland KS
1207 AM MDT Mon Jun 30 2025

NEZ079-080-300630-
Hitchcock NE-Dundy NE-
1207 AM MDT Mon Jun 30 2025

...STRONG THUNDERSTORMS WILL IMPACT DUNDY AND WESTERN HITCHCOCK
COUNTIES THROUGH 1230 AM MDT/130 AM CDT/...

At 1207 AM MDT/107 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles west of Hayes
Center to 8 miles south of Wauneta to 14 miles south of Champion to
14 miles northeast of Wray. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Palisade around 115 AM CDT.
  Stratton around 120 AM CDT.
  Benkelman around 1225 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM MDT/600 AM
CDT/ for southwestern Nebraska.

&&

LAT...LON 4035 10093 4000 10117 4000 10205 4035 10205
TIME...MOT...LOC 0607Z 333DEG 37KT 4053 10119 4030 10133 4026 10176
4027 10210

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Alexander
Special weather statement, Jun 30, 1:23 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Goodland KS
1223 AM MDT Mon Jun 30 2025

KSZ013-300700-
Sherman KS-
1223 AM MDT Mon Jun 30 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL SHERMAN COUNTY THROUGH
100 AM MDT...

At 1223 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Goodland to 3 miles east
of Kanorado. Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Goodland and Ruleton around 1230 AM MDT.

This includes Interstate 70 in Kansas between mile markers 0 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3928 10205 3936 10205 3952 10174 3935 10139
      3913 10187 3914 10197
TIME...MOT...LOC 0623Z 317DEG 15KT 3943 10176 3932 10197

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Alexander
Local storm report, Jun 30, 1:39 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
1239 AM MDT Mon Jun 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     Hail             1 NNE Goodland          39.37N 101.70W
06/30/2025  M0.50 Inch       Sherman            KS   Official NWS Obs

            Half inch hail measured at the office.

&&

KAK
Local storm report, Jun 30, 2:15 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
115 AM MDT Mon Jun 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     Tstm Wnd Gst     2 E Mccook              40.20N 100.59W
06/30/2025  M55 MPH          Red Willow         NE   ASOS

            Site KMCK reports 55 mph wind gust.

&&

KAK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:18 PM CDTSpecial Weather StatementGLDWallace27 min
Jun 29, 11:54 PM CDTSpecial Weather StatementGLDWallace36 min
Jun 30, 12:29 AM CDTSpecial Weather StatementGLDDecatur31 min
Jun 30, 12:33 AM CDTSpecial Weather StatementGLDSherman27 min
Jun 30, 12:35 AM CDTSpecial Weather StatementGLDWichita25 min
Jun 30, 12:57 AM CDTSpecial Weather StatementGLDDecatur33 min
Jun 30, 12:59 AM CDTSpecial Weather StatementGLDLogan31 min
Jun 30, 1:23 AM CDTSpecial Weather StatementGLDSherman37 min
Jun 30, 1:27 AM CDTSevere Thunderstorm WarningGLDSherman33 min
Jun 30, 1:33 AM CDTSevere Thunderstorm WarningGLDDecatur42 min
Jun 30, 1:51 AM CDTAreal Flood AdvisoryGLDLogan5 hr
Jun 30, 2:02 AM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan28 min
Jun 30, 2:57 AM CDTSevere Thunderstorm WarningGLDGraham30 min
Jun 30, 3:17 AM CDTAreal Flood AdvisoryGLDGraham, Sheridan6 hr
Jun 30, 3:27 AM CDTSpecial Weather StatementGLDGove, Graham, Sheridan33 min
Jun 30, 3:34 AM CDTAreal Flood AdvisoryGLDNorton77 min
Jun 30, 5:52 AM CDTSpecial Weather StatementGLDGove23 min
Jun 30, 6:05 AM CDTSpecial Weather StatementGLDWichita40 min
Jun 30, 6:13 AM CDTSpecial Weather StatementGLDGove32 min

Nearby

Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.